Thanks for the query.
If you used the contraceptive
pills only for 2 weeks, that may not give protection from pregnancy.
So if you had unprotected intercourse
around the time of ovulation, there is possibility of pregnancy.
The spotting you had could be withdrawal bleeding due to stopping of tablets or could be implantation
bleeding in case of presence of pregnancy.
Urine pregnancy test kits may not detect early pregnancy sometimes.
For more details : http://srsree.blogspot.in/2012/05/pregnancy-tests.html
So, you better go for blood test
If the test comes negative, consult gynecologist once and get examined.
If she recommends go for ultrasound
By doing ultrasound the possibility of pregnancy can be ruled out and also any other possible causes for delay in periods like poly cystic ovary disease etc can be identified.
And also check for thyroid profile once.
Then with your doctor's advice you can take tablets to induce withdrawal bleeding.